# SDR CALA2025012402005

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 66,216 hours, 29,224 cycles
- Engine: Iae V2522A5
- Engine time: 170 hours, 94 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 4501310000
- Part serial: 28828
- Condition: Cracked
- Location: Hyd Pump
- Part time: 6 hours, 4 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD Y ENG 2PUMP LO PR ECAM/RAN ECAM WE DID HAVE PRESSURE FLUCTUA TION AIRCRAFT WAS AT 29K FEET IN CLIMB OUT. WHEN AIRCRAFT ARRIVED AT GATE, YELLOW SYSTEM WAS BELOW NORMAL LIMITS. PRESSURE FLUCTUATION DROPPED AS LOW AS 2300 PSI. FOUND ENG 2 HYDRAULIC PRESSURE SWITCH CRACKED. M&E 31-29911-9-0003 PACKING M&E 40-0595-3-1984 UPON REMOVAL OF THE SWITCH SHIP ITEM TO ESC EGE ONALP ACP. TSM 29-13-00-810-804-A. AND REPLACED #2 ENGINE  HYD PRESSURE SWITCH 3074GD PER AMM 29-13-17-400-010-A.PARTS USED:  31-2911-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1327794  SN OFF 8828 SWITCH, PRESSUR  OFF 31-2911-9-0003 8828 ON 31-2911-9-0003 8836 DRY MOTORED #2 ENGINE NO LEAKS NOTED. ADD EMP:269145
